# SDR CA090724001

- Difficulty date: July 21, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 11,048 hours
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Stab Trim
- Part time: 9,457 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) INBOUND OF LANDING DESTINATION, CREW RECEIVED A "MACH TRIM" AND "STAB TRIM" CAUTION MESSAGE. ABNORMAL PROCEDURES, DESCRIBED IN THE QUICK REFERENCE HANDBOOK (QRH), WERE EXECUTED AND THE ACFT LANDED WITHOUT FURTHER INCIDENT.  BOTH STAB CHANNELS COULD BE ENGAGED BUT THE SYS WAS FAULTING AS SOON AS A TRIM SWITCH WAS PRESSED.  AN AOG MX TEAM FLEW TO THE OUTSTATION AND A BITE TEST WAS PERFORMED AT THE HORIZ STAB TRIM CONTROL UNIT (HSTCU) INDICATING A FAULTY HORIZONTAL STABILIZER TRIM ACTUATOR (HSTA). THE HSTA WAS REPLACED AND THE ACFT RETURNED INTO SERVICE. THE UNIT IS BEING SHIPPED TO AN OVERHAUL SHOP.
